# SDR UIEA2021032400704

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,211 hours, 18,244 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAIL( PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST REF B767 AMM 34-43-00-715-026-002. OPERATIONAL TEST PASSED/NORMAL AT THIS TIME. )
